# SDR SWAA2015011235700

- Difficulty date: January 3, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 35,922 hours, 20,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD AFT CORNER DELAMINATED UPPER & LOWER SURFACES.  REPAIRED AFT FLAP IAW SRM.
